# SDR CALA2022120203270

- Difficulty date: December 2, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N842UA
- Make and model: Airbus A319-131
- Aircraft serial: 1569
- Aircraft time: 60,593 hours, 26,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS OPERATIONAL CHECK: {A3NB-33-3-6012} - FAILED TEST MSG EPSU INT LOAD EMER R CABIN EMEGENCY EXIT POWER SUPPLY WAS BORROWED FROM AMERICAN AIRLINES JFK. PN 3214-54-10, SN 010004, RH POSITION. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1553584  SN OFF 5854 RPL EPSU REF AMM 33-51-38, GRD OPS. NORM NO DEFECTS NOTED PARTS USED:  31-3350-9-9001,QTY :1 POWER SUPPLY, C  OFF 31-3350-9-9001 5854 ON 31-3350-9-9001 0004 PER LOANS AND BORROW DEPT : BOSTON, CRISTINA , PART IS NOW UA PROPERTY. CLOSING BOR
